# SDR AALA990290

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1451N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11460
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Hyd Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 640 - DURING CRUISE, THE NR 1 HYDRAULIC SYSTEM LOW LIGHT ILLUMINATED ON THE MULTIFUNCTION DISPALY UNIT (MFDU).  CREW ACCOMPLISHED CHECKLIST FOR HYDRAULIC SYSTEM LOW QUANTITY AND ALTERNATE FLAP EXTENSION AND GEAR EXTENSION AND GEAR EXTENSION WEAR USED.  AIRCRAFT LANDED DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NR 1 HYDRAULIC PUMP PRESSURE LINE FITTING LEAKING.  REPLACED NR 1 HYDRAULIC PUMP PRESSURE LINE FITTING O-RING AND SERVICED HYDRAULIC SYSTEM.  SYSTEM WAS CHECKED UNDER PRESSURE WITH NO FURTHER LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
